# SDR 2013FA0000286

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Aircraft time: 22,659 hours
- Engine: Cont IO520*
- Engine time: 3,028 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 1019
- Condition: Failed
- Location: Nav Lights
- Part time: 583 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE NAV LIGHT AS BEING INOPERATIVE.  DURING TROUBLESHOOTING,   FOUND THE CIRCUIT BREAKER TO BE AT FAULT.  NO PROBABLE CAUSE AT THIS TIME.  REPLACED THE CIRCUIT BREAKER.
